# SDR SWAA2017122918654

- Difficulty date: December 20, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 42,706 hours, 27,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM.
